Abnormal Menstrual Bleeding

 ... abnormal menstrual bleeding - Cambridge Books Online - Cambridge

Anemia – Causes and treatment

People living with mild to moderate aplastic anemia are in serious condition but do not have to be hospitalized for treatment. With extremely low counts of all types of blood cells, the disease is considered severe and life-threatening that hospitalization for treatment is immediately required.
Anemia is caused due to iron deficiency, which in turn can affect learning and development. Although anemia is more common in girls, boys too can develop it. Usually anemia occurs during adolescence when the teenagers experience growth. Usually menstruation is a major cause of anemia among teenage girls and this trend can continue into their adulthood. On the other hand, boys experience anemia and iron deficiency only during their teenage years when they are growing.

Here are some possible causes of aplastic anemia:

* Autoimmune disorder. Lupus, one of the autoimmune disorders, can inflict injuries to the body through attacking the healthy cells inside the bone marrow.

* Use of medication. Certain types of antibiotics and drugs that have strong formulation of chemicals can cause aplastic anemia.

* Radiation or chemotherapy treatments. This procedure aims to kill cancerous cells but at the same time, they can also damage the body's healthy cells.

* Benzene exposure. This is a known carcinogen and toxic substance that when inhaled or ingested for a long period of time may leave fatal effects on the body.
Being aware of any of what might be an aplastic anemia cause can be helpful during the diagnosis process.

Symptoms of Anemia:

* Pale skin color or tone
* Pale or clear looking eyelids
* Feeling of constantly being tired or weak
* Lack of energy
* Difficulty in focusing or concentrating

A patient is diagnosed to have aplastic anemia when his bone marrow is seen to produce a decreased number of each blood cell type. The human body is composed of three types of blood cells ñ the red blood cells, the white blood cells and the platelets. Reduced production of red blood cells result to a drop in the hemoglobin levels; a decrease in the white blood cell count will increase an individual's risk of getting serious infections. Decreased levels of platelets would in turn result in the blood clotting very easily. All of these would result a positive diagnosis.

About Author
Read about Natural Appetizer also read Natural Appetite Suppressants and Indigestion Treatment .

Source: http://www.sooperarticles.com/health-fitness-articles/anemia-causes-treatment-21606.html

Frequently Asked Questions

  1. QUESTION:
    What could this abnormal menstrual bleeding imply?
    I had been having sex from early June until about the 14th of June. My last period before this started around the 26th of May. My next period ended up coming heavily on the 14th of June, 2 weeks early. A month later, today, I got what seemed to be my period again, with incredibly painful cramps, but the blood now seems to be very light pink with a lot of mucous. What could this mean?

    • ANSWER:
      it could mean a few things 1st and for most see your ob/gyn 2 u could be pregnant or your cycle could be changing just because it’s in mucusie form it’s still might be ur period check your diet .

  2. QUESTION:
    what’s the difference between abnormal vaginal bleeding and menstrual bleeding?
    I need help! I don’t know whether my periods just early, or if i’ve got any abnormal vaginal bleeding…
    is vaginal bleeding the same as the blood you have when you’re on your period?
    or is it different? please let me know!

    Sensible answers please!

    • ANSWER:
      menstrual bleeding (called period) = ocures in a rythmic appearance e.i. every 28 days.
      vaginal bleeding = occures in a random day without any rules.

  3. QUESTION:
    Help i have abnormal menstrual bleeding, its lasted 60 days so far this time?
    since i had my daughter 2 and a bit years ago ive had problems i was originally told it was due to feeding. i stopped feeding after 14 months and it has progressively got worse ive seen the dr loads and at last im getting a scan but ive still no idea whats going on. does anyone know what might be happening with me its effecting every aspect of my life!!!!!

    • ANSWER:
      It is possibly a hormonal imbalance. Try taking birth control pills to regulate your hormones. Or you could have ovarian cysts. They can cause irregular bleeding. I have odd periods. They are not regular by any means, but never last for sixty days!

  4. QUESTION:
    Any insight to causes of abnormal menstrual bleeding for over a month now?
    I have had abnormal menstrual bleeding for over a month now. I currently started Wellbutrin XL 150 mg once a day for anxiety from nursing school and was on Lo/Ovral birth control for over a year for ovarian cysts which are not present anymore according to my last ultrasound in March. I also take a multivitamin and a fish oil capsule twice a day. My O.B. said it was most likely a drug reaction from the Wellbutrin, did a pap and said nothing was wrong. My doctor said he couldn’t find any serious reactions with these two drugs in any database. I had a CBC done- No anemia so he doesn’t suspect hemorrhaging and no other abnormalities.He gave me a prescription for Ortho-Lo last week that I’m starting tomorrow. It started off light and now has become heavy for the last three days and I’ve also picked up a constant headache. There’s no way I could be pregnant. I still feel like there may be something wrong. Who bleeds for a month and nothing’s wrong? Anyway, I don’t have money to get a second, well, third opinion at this point in time and I don’t expect a professional answer. I’m just wondering if anyone else has ever had any of these problems and if they found a solution or at least a cause or problem. Thanks!

    • ANSWER:
      Sometimes just a hormonal imbalance can cause this problem. Once you start the Ortho-Lo you may get some relief. In my case, we had to try three different strengths before we found the one that worked and by that time I had been bleeding for three months non-stop.

  5. QUESTION:
    Abnormal menstrual bleeding?
    For the last 5 months, I have been having periods that last from 10-15 days with a maximum of about 12-14 days from the end of one to the beginning of the next. As a little background, I’ve had 3 pregnancies (all full-term w/o complications), 3 cesareans, Essure sterilization procedure nearly 2 years ago. No terminations, miscarriages, or history of tubal pregnancy.

    So far, I’ve been tested for and ruled out STIs, Pregnancy/Miscarriage, Hormone imbalance, Thyroid function abnormalities, PCOS (ovarian cysts), and uterine fibroids. Other than the abnormal bleeding, I am not having any pain or cramping or clotting. Oh, and my pap came back normal.

    The last time I went to my dr. and got my most recent round of negative test results, they said that the next step would be a biopsy. I’ve been too chicken to go back. I was wondering if anyone had any other ideas. Especially considering how unlikely cancer is at my age (25).

    • ANSWER:
      If you have menstruated for 3 days, that is really a sufficient amount of time to flush out your uterus. After that, if you are still losing a lot of fluid, it is probably the result of a sodium imbalance. You have lost so much sodium through your menstrual cycle that you can’t retain your water.
      You can go out and buy some V-8 juice and pour a glass and drink it up. Notice on the nutritional information all the sodium and potassium. This should utterly plug you up and get you to stop bleeding. Or, you could fix a bowl of soup and eat that. Either way, you are replenishing your sodium and helping to restore a normal healthy sodium balance.
      Be careful that you don’t get cramps. Whether your sodium is up or not, if you get cramps, you will continue to bleed. You can take a walk and sweat out the bloat, use a heating pad, take a hot bath or take some acetaminophen about an hour ahead of time. Don’t take aspirin, it thins your blood and you will continue to bleed.
      You may have a blood flow that goes dark brown and clumpy. Don’t let that upset you. It may not stop after that first dose of sodium, so don’t hesitate to get more. Just try and pace yourself. Take a few hours between doses. Allow your body to get used to it. This could make you terribly thirsty. You don’t want to drink a lot of water right now, it will make you bloat again and you may start bleeding. You may spurt suddenly, and go on-again, off-again, but it does slow down until it stops.
      Give it a couple of days, and you should feel like your normal self again.



Leave a Reply